# SDR 98ZZZX4057

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23FG
- Make and model: Cessna 185
- Aircraft serial: 18504035
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley Bracket
- Condition: Broken
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT SET ONE NOTCH OF FLAPS FOR TAKEOFF AND STARTED DEPARTURE ROLL.  WHEN ACFT LIFTED OFF THE GROUND, IT STARTED A RIGHT ROLL.  PILOT COUNTERACTED WITH APPROX HALF AILERON DEFLECTION TO THE LEFT AND PUT THE FLAP LEVER TO ZERO FLAP POSITION AND ACFT FLEW STRAIGHT.  A NO FLAP LANDING WAS MADE.  INSPECTED FLAP CABLE SYSTEM AND FOUND UNDER FLOOR WHERE THE FLAP CABLE SPLITS THE RT PULLEY ATTACH BRACKET (P/N 0512128) HAD BROKEN AWAY FROM THE BULKHEAD.  THIS ALLOWED FOR ABOUT 15 DEGREES OF FREE PLAY IN THE RT FLAP DUE TO A SLACK CABLE.  INSPECTED THE MOUNTING FLANGES FOR CRACKS ON THIS BRACKET.  CESSNA: 185,860 HOURS.
